Jump to content

Insomnia has begun AGAIN at 10 mgs..HELP< please


[Ch...]

Recommended Posts

Has been a hell of a taper from 1 mgs Klonipin for 5 years (put on due to severe insomnia caused by stomach meds)

I did the Ashton Method and was down to 12mgs Valium. Off Klonipin for months now:-)  but the diazepam is quite another story. I have been sleeping from having at least some kind of benzo (Valium) in my system so I thought this cut would be easy and I could keep going down til very low. Cut from 11.5 to 10mgs and Insomnia has begun to hit me and make me full of despair >:( Does anyone have any suggestions, should I cut 1mg every 1 week, every 2 weeks? God help me, I want to be a human being again and feel normal. I have allready been hospitalized for insomnia when did a ridiculous c/t off Klonipin in 6 weeks in Dec 10. Never want to feel that again! Soooo, any suggestions other than that nasty word "time"?? I cant survive another bout of no sleep for 6 days...........

Thanks 

p.s. Insomnia hit immediately that night of the cut.

Link to comment
Share on other sites

I'm sorry that insomnia has reared it's ugly head again, ChicoMarsha.  That was the last of my symptoms to resolve itself and I used a combination of benedryl or melatonin and sleep CDs to help me get through the worst of it.  I found that if I wasn't asleep after 20-30 minutes of trying, it was best to get up and read or do something quiet and try again later.  I just got frustrated and angry tossing and turning and that made it all the harder to sleep.  I also downloaded the Body Scan meditation from this board and put it on my iPod to listen to at night.  It helped me relax though it didn't put me to sleep.  Hope you find some things to help you through this rough patch.
Link to comment
Share on other sites

Hello,

Sorry to hear about the insomnia i have been there many times. i do wonder if maybe you made to big a cut? I do a .5 cut usually every ten days have you thought of smaller cuts. It may help perhaps to hold for a while before your next one. Hope you get some rest.

Link to comment
Share on other sites

×
×
  • Create New...